MathSciNet Relay Station
MathSciNet bibliographic data
MR2021139 15A57
Malamud, S. M. An analogue of the Poincaré alternation theorem for normal matrices, and the Gauss-Lucas theorem. (Russian) ; translated from Funktsional. Anal. i Prilozhen. 37 (2003), no. 3, 85--88 Funct. Anal. Appl. 37 (2003), no. 3, 232–235
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement